# SDR P2EA98170

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: A910062
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

MSP - FLT 416 - EMERGENCY DECLARED, NR 1 ENGINE INFLIGHT SHUTDOWN, LANDING UNEVENTFUL.  NR 1 START VALVE OPEN LIGHT ILLUMINATED IN FLIGHT ON CLIMB-OUT.  NR 1 ENGINE SHUTDOWN IAW QRH.  CVR C/B PULLED AT 1724Z.  FOUND VOLTAGE FROM START SWITCH TO C/P ON START VALVE PIN 2.  DISCONNECTED AND STOWED C/P.  START VALVE REMAINS ON MEL 80-3, CI NR M005114.  (M)
